# SDR CALA2025081107533

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N17262
- Make and model: Boeing 737-8
- Aircraft serial: 66594
- Aircraft time: 13,478 hours, 4,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING HAS COME LOOSE 34C.  SECURED EXIT LIGHT HOUSING WITH FASTENERS IN PLACE. OPS CHECK OF EXIT LIGHTING GOOD IAW AMM 33-51-00-710-801.
